# SDR CA150612011

- Difficulty date: June 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 252 hours
- Engine: Pwa PT6A67
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Nut
- Part number: 10A09000293
- Condition: Loose
- Location: Actuator
- Component: Rt Float, 10000
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT SCOOP ACTUATOR ASYMMETRIC INDICATION.  CHECK NUTS FOUND LOOSE ON ACTUATOR ROD END.
